Alert archive / Virginia / Small Craft Advisories in 2011

Small Craft Advisory 49, NWS Wakefield, VA

April 3, 2011

NWS Wakefield, VA issued this small craft advisory at Apr 3, 2011, 4:10 PM EDT. It took effect at Apr 4, 2011, 12:18 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2011, 4:10 PM EDT (20:10 UTC)
In effect from
Apr 4, 2011, 12:18 AM EDT
Expired
Apr 4, 2011, 3:58 AM EDT
In force
4 hr
Issued by
NWS Wakefield, VA

The text

As transmitted, in the capitals the NWS used until 2016.

061 
WHUS71 KAKQ 032010
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
410 PM EDT SUN APR 3 2011


ANZ630>633-650-652-654-656-658-040415-
/O.NEW.KAKQ.SC.Y.0049.110404T1200Z-110405T2200Z/
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO
20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
TO 20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
TO 20 NM-
410 PM EDT SUN APR 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 6 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 6 PM EDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

* SEAS: 5 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY.

* WAVES: 4 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR
WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY AND CURRITUCK
SOUND...AND WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET
OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

GINGRICH
3 follow-up statements
746 
WHUS71 KAKQ 040310
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1110 PM EDT SUN APR 3 2011

ANZ630>633-650-652-654-656-658-041115-
/O.CON.KAKQ.SC.Y.0049.110404T1200Z-110405T2200Z/
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO
20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
TO 20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
TO 20 NM-
1110 PM EDT SUN APR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
6 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 6 PM
EDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

* SEAS: 5 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY.

* WAVES: 4 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR
WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY AND CURRITUCK
SOUND...AND WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET
OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE
HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

44
025 
WHUS71 KAKQ 040418
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1218 AM EDT MON APR 4 2011

ANZ630>632-654-041230-
/O.EXT.KAKQ.SC.Y.0049.110404T0418Z-110405T2200Z/
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
TO 20 NM-
1218 AM EDT MON APR 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

* WAVES: 4 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR
WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED
TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

ANZ633-650-652-656-658-041230-
/O.CON.KAKQ.SC.Y.0049.110404T1200Z-110405T2200Z/
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
TO 20 NM-
1218 AM EDT MON APR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 6 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 6 PM EDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

* SEAS: 5 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER
THE CURRITUCK SOUND...AND WIND SPEEDS OF 25 TO 33 KNOTS AND/OR
SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO
PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$


44
853 
WHUS71 KAKQ 040758
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
358 AM EDT MON APR 4 2011


ANZ630>632-654-040900-
/O.CAN.KAKQ.SC.Y.0049.000000T0000Z-110405T2200Z/
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
TO 20 NM-
358 AM EDT MON APR 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

ANZ633-650-652-656-658-040900-
/O.CAN.KAKQ.SC.Y.0049.110404T1200Z-110405T2200Z/
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
TO 20 NM-
358 AM EDT MON APR 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$


44

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 1:59 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Apr 3, 1:59 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
159 PM EDT SUN APR 3 2011

.SYNOPSIS...
HIGH PRESSURE SLIDES ACROSS THE REGION TODAY...THEN SETS UP OFF
THE SOUTHEAST COAST FOR TONIGHT THROUGH MONDAY. A COLD FRONT
CROSSES THE REGION LATE MONDAY INTO EARLY TUESDAY AFTERNOON...WITH
HIGH PRESSURE RETURNING FOR THE LATTER HALF OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE AS OF 10AM...
TEMPS WARMING QUICKER THAN EXPECTED THIS MORNING. THEREFORE...HAVE
ADJUSTED HOURLY TEMPS TO REFLECT THIS. NO OTHER CHANGES NECESSARY.
SUNSHINE WILL BE FOLLOWED BY INCREASING CLOUDS LATE THIS AFTERNOON.

PREVIOUS DISCUSSION...
SFC HI PRES SLIDES ACRS THE CAROLINAS TDA. WKNG OF WNW
WNDS XPCTD BY AFTN. SFC LO PRES DVLPG INVOF MIDWEST W/ WARM FRONT
XTNDG SE INTO THE MDATLC BY LT IN THE DAY. GENLY SKC THROUGH THIS
MRNG...THEN LRG AREA OF M/UPR LVL CLDNS WL SPRD EWD FM THAT
(MIDWEST) SYS INTO A PORTION OF FA (ESP NRN/CNTRL SXNS) BY MID
AND/OR LT AFTN HRS. HI TEMPS FM THE M/U50S ON THE ERN SHR...TO
L/M60S INLAND.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
NOT RULING OUT ISLTD SHRAS FAR NRN AREAS OF FA TNGT AS WRMFNT
PUSHES ACRS THE RGN. OTRW...THAT WRMFNT WL BE N OF FA FOR
MON...SETTING UP DP LYRD SWLY FLO AND ARRIVAL OF MUCH WRMR AMS.
SFC WNDS TO BCM GSTY (TO 30-35 MPH) FOR LT MRNG/AFTN HRS
MON...AND H85 TEMPS RISE TO +15-17 DEGS C. STRNG CDFNT APPROACHES
MTNS MON EVE...THEN CONTS OVR THE MTNS AND THROUGH AT LEAST
WRN/CNTRL OF FA ERY TUE MRNG. 00Z/03 NAM/GFS HV SPED UP E MVMNT OF
FNT (REACHING THE CST BY 12Z/05)...BUT HV BLENDED IN SLOER IDEA OF
00Z/03 ECMWF (WHICH IS 3-6 HRS SLOER). BULK OF PCPN XPCTD
ALG/BEHIND FNTL PASSAGE. PTNTL FOR NARROW BAND OF STRNG (SVR?)
CNVTN W/ THE FNTL PASSAGE LT MON NGT/ERY TUE MRNG AS IT CRSS W-E
TO THE CST BY ERY AFTN HRS. A FEW HR PD OF RA PSBL POST FNTL...B4
DRYING/CLRG OUT TUE AFTN W/ SGFNT LWRG POPS.

LO TEMPS TNGT IN THE 40S. HI TEMPS MON FM THE L/M70S ON THE ERN
SHR...TO L80S FM CNTRL VA TO INTR NE NC. LO TEMPS MON NGT IN THE
50S. HI TEMPS TUE FM THE 50S ON THE ERN SHR...TO L/M60S ELSW.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
DRY/COOL WX TUE NGT...THEN PCLDY AND MILD WED. HV RETAINED SUB 14%
POP FOR WED-THU DRY BEHIND THE FRONT WITH SEASONABLY MILD TEMPS
FOR THE LATTER HALF OF NEXT WEEK. ECMWF DOES STILL DEPICT A
FAMILIAR LOOK FOR NEXT WEEKEND...WITH HIGH PRESSURE SHIFTING OFF
INTO THE WESTERN ATLANTIC WITH LOW PRESSURE RIDING NORTH OF THE
RGN DROPPING A BACKDOOR COLD FRONT ACROSS THE REGION. FOR THIS
REASON...HV LOWERED TEMPS/BEEFED UP SKY COVER FOR FRI/SAT OF NEXT
WEEK.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
MOSTLY CLEAR SKIES COVERED THE TAF SITES EARLY SUNDAY AFTERNOON.
W/NW WINDS WHICH WERE A BIT GUSTY DURING THE MORNING WILL DIMINISH
THIS AFTERNOON. MID LEVEL MOISTURE ACROSS THE UPPER OHIO VALLEY IS
INDICATED BY MODEL SOUNDINGS TO INCREASE OVER THE AREA TONIGHT.
CEILINGS WILL  REMAIN 10K FT OR HIGHER. SKIES WILL BECOME CLEAR
MONDAY MORNING AS THE REGION GETS BRIEFLY ENTRENCHED IN THE WARM
SECTOR. SW WINDS AT THE TAF SITES WILL GUST TO BETWEEN 25 AND 30
KNOTS...PERHAPS BRIEFLY OVER 30 KNOTS.

OUTLOOK...WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE
EXPECTED TUESDAY AS A STRONG COLD FRONT MOVES THROUGH. HIGH PRESSURE
BUILDS IN AND MAINLY DRY WEATHER SHOULD PREVAIL THE REST OF THE WEEK
BEGINNING WEDNESDAY.

&&

.MARINE...
NO FLAGS ANTICIPATED TDY INTO EARLY TNT WITH SUB SCA WSTRLY WINDS.

SRLY WINDS INCREASE LATER TNT AS WARM FRONT LIFTS N OF THE WTRS
(ERY) MON. XPCTG S TO SW WNDS ON MON...BUT ENOUGH OF AN AIR/WATER
TEMP DIFFERENTIAL TO KEEP WIND SPEEDS DOWN DAYTIME MON...SPDS TO AVG
GENLY LESS THAN 20 KT. SCA FLAGS WL LKLY BE NEEDED FOR THIS MONDAY
NIGHT-TUESDAY NIGHT PERIOD. COLD FRONT APPROACHES THE RGN EARLY TUE
AM WITH ANOTHER THREAT FOR STRONG WINDS (POSSIBLE 34+ KT
WINDS/SMW'S) WITH SHRA/TSRA ACTIVITY TWRDS DAWN BEFORE MORE OF A
WIDESPREAD RAINFALL DVLPS MID/LATE TUE AM. WL HAVE TO WATCH FOR
NARROW WINDOW OF LOW END GALES TUESDAY MORNING.

CLEARING AND MORE BENIGN BOATING CONDITIONS EXPECTED WITH HIGH
PRESSURE RETURNING FOR THE LATTER HALF OF THE WEEK.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ALB/BKH
NEAR TERM...ALB/JDM
SHORT TERM...ALB
LONG TERM...MAM
AVIATION...LSA
MARINE...CCW
Hazardous weather outlook, Apr 3, 3:41 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
341 PM EDT SUN APR 3 2011

MDZ021>025-NCZ015>017-031-032-102-VAZ077-078-086-091-094-095-097>100-
041945-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
PASQUOTANK-CAMDEN-INLAND CURRITUCK-CHOWAN-PERQUIMANS-
OUTER BANKS CURRITUCK-NORTHUMBERLAND-LANCASTER-MATHEWS-YORK-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-CHESAPEAKE-VIRGINIA BEACH-
ACCOMACK-NORTHAMPTON VA-
341 PM EDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...SOUTH HAMPTON ROADS VIRGINIA...THE
EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE
NORTHERN NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.

.DAY ONE...THROUGH TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
AHEAD OF A COLD FRONTAL PASSAGE LATE MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ012>014-030-VAZ048-049-060>076-079>085-087>090-092-093-096-041945-
NORTHAMPTON NC-HERTFORD-GATES-BERTIE-FLUVANNA-LOUISA-PRINCE EDWARD-
CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-
AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-
ESSEX-WESTMORELAND-RICHMOND-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-GREENSVILLE-SUSSEX-SURRY-
JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT-SUFFOLK-
341 PM EDT SUN APR 3 2011

...INCREASED FIRE DANGER IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL
VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST
VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.

.DAY ONE...THROUGH TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   INCREASED FIRE DANGER.

SCATTERED THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
AHEAD OF A COLD FRONTAL PASSAGE LATE MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>633-650-652-654-656-658-041945-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
341 PM EDT SUN APR 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 6 PM EDT
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Virginia, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.